# SDR ASAA2025101561623

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 73,323 hours, 38,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISH TC 78233001 NOTED THE FOLLOWING LIGHTS INOPERATIVE EXTERIOR L2 DOOR, OVERWING LH AND RH AND EXIT SIGN ABOVE FLIGHT DECK DOOR. GROUNDED - YES. REMOVED & REPLACED QTY 4 BATTERY PACKS (M1668, M1669, M1673, & M1675) IAW AMM 33-51-06-960-806, OPS CHECK NORMAL.
